# SDR FDEA200911304266

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005252VF
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOOR BOARD 252 VF IS CRACKED IN 3 AREAS FROM FRAME 62 TO FRAME 65; RBL 18 TO RBL 37.   FABRICATED FLOOR PANEL 252 VF IAW DWG SRZ 25-005, REV "H".
